Aa
Aa
A
A
A
Close
Avatar universal

hep c

HELLO  HOPE YOU COULD HELP ME, BECAUSE I AM GOING NUTS ON THIS TREATMENT . I HAVE A FEVER FOR 2 DAYS EVERYTIME I DO MY SHOT. I AM SICK ALL THE TIME . NAUSEA DIZZY DONT SLEEP WELL HEADACHES CANNOT EAT DEPRESSED . I AM JUST A MESS. I WAS THINKING OF STOPPING TREATMENT .BUT I CANNOT GO THROUGH THIS AGAIN. I'VE DONE 2 MONTHS ALREADY I HAVE 10 MORE MONTHS TO GO . IS ANYBODY SICK WITH THIS TREATMENT .  PLEASE COULD SOMEBODY LET ME KNOW IF THEY ARE GOING THROUGH THE SAME THING. AND I 'VE BEEN GOING TO WORK NOT GOOD.
4 Responses
223152 tn?1346978371
I am sorry you are having such a problem.  There are lots of us here on treatment and some of us who are now done.  I have completed 48 weeks with interferon, ribavirin and victrelis.  

It is hard to compare treatments because we are all so different.  One of the standard questions is are you drinking enough water?  Sounds way too simple but it does help an awfully lot of things.  Were you told to take a tylenol about an hour before your shop?  That helps a lot of people with the flu-like symptoms.

Have you tried taking your ribavirn earlier in the evening (say no later than 6:00?  The ribavirin keeps a lot of people awake at night.

Have you discussed the depression with your doctor?  He should be able to give you something for this.

Do you have any help/support at home?  Believe me, we know how you feel. I wondered sometime if I could get through it, but like you, I didn't want to do this again.  Twice is enough.  

Tell us more about your situation.  What is your genotype, what is your liver damage, how often do you see your doctor.   Are you taking a protease inhibitor (PI), if so, which one.  You said you were doing 48 weeks.  Why ?  

Please don't give up.. This is hard, but it will be worth it if you can get rid of the hep C.

welcome to the forum.
frijole





163305 tn?1333668571
As flu like symptoms are the most common side effects, your reaction is not uncommon. As frijole mentioned, it's important to take ribavirin with a substantial meal. I had problems sleeping and was told it was fine to take it with breakfast and lunch. That worked for me.

Its very important to drink lots of water, more than you think. This does help with the side effects.
And though not easy to do, try and force yourself to get up and take a walk every day you can. If that's only 5 days a week, that's fine. You body needs to move and the fresh air does much for body and soul. If you can't go out, then try some yoga or other gentle exercise at home.

Ginger is great for nausea. Most anything with ginger in it, from ginger tea to grating fresh ginger into your food.

Finally, you should discuss all your side effects with your treating doctor.
Many people have gone on anti-depressants during treatment. It may help.
3242988 tn?1359306516
I'm sorry you are having bad side effects. I got really sick & wanted to quit every day. I'm glad I didn't because I am now UND at 4 months pot tx.

I chopped gnger root into tiny pieces kept it in my mouth. It helps with nausea.
I listened to soothing, happy music. Mostly 50's & 60's doo wop. Its amazing how music can control your moods. Try it, it works.
Don't quit!
Avatar universal
I had the same thoughts a lot. I am now SVR and very grateful I didn't give up. I too was sick as a dog almost every day, and had to work as well. It was the hardest thing I ever did. Did your Dr have you start antidepressants? Stay in constant contact with your Dr, and don't feel like you are being a pest!! These people really need to know what kind of shape your in, and they can help. Treatment is NOT easy, but there are things that can make it better. Drink water even if you are not thirsty. Force it down if you need to. Stay within the recommended guidelines, but I think you will find thats a LOT of water!! Do what it takes to stay the coarse!! You CAN do this!! The rewards are worth it.
Have an Answer?

You are reading content posted in the Hepatitis Social Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.